RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rovenskiĭ, Vladimir Yuzefovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10
Presentations: 1

Number of views:
This page:458
Abstract pages:774
Full texts:307
References:25
E-mail:

http://www.mathnet.ru/eng/person28410
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/213169

Publications in Math-Net.Ru
2009
1. V. P. Golubyatnikov, V. Yu. Rovenski, “Some extensions of the class of $k$-convex bodies”, Sibirsk. Mat. Zh., 50:5 (2009),  1037–1049  mathnet  mathscinet  elib; Siberian Math. J., 50:5 (2009), 820–829  isi  elib  scopus
1998
2. V. Yu. Rovenskiĭ, “Partial Ricci curvature of a submanifold inside a cylinder or cone in Euclidean space”, Sibirsk. Mat. Zh., 39:6 (1998),  1382–1390  mathnet  mathscinet  zmath; Siberian Math. J., 39:6 (1998), 1195–1202  isi
1997
3. V. Yu. Rovenskiĭ, “Foliations on closed geodesics with positive mixed sectional curvature and special behaviour of $L$-Jacobi fields”, Tr. Geom. Semin., 23 (1997),  113–123  mathnet  mathscinet
1995
4. V. Yu. Rovenskiĭ, “Decomposition of foliations and ruled submanifolds with nonnegative mixed curvature”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 7,  38–50  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:7 (1995), 35–47
1994
5. V. Yu. Rovenskiĭ, “Metric decomposition of foliations with nonnegative curvature”, Dokl. Akad. Nauk, 334:6 (1994),  699–701  mathnet  mathscinet  zmath; Dokl. Math., 49:1 (1994), 202–205
6. V. Yu. Rovenskiĭ, “A local theorem on distributions with positive mixed sectional curvature”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 4,  30–32  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:4 (1994), 27–29
7. V. Yu. Rovenskiĭ, “Classes of submersions of Riemannian manifolds with compact fibers”, Sibirsk. Mat. Zh., 35:5 (1994),  1154–1164  mathnet  mathscinet  zmath; Siberian Math. J., 35:5 (1994), 1027–1035  isi
1991
8. V. Yu. Rovenskiĭ, “Totally geodesic foliations with an orthogonal distribution that is close to integrable”, Sibirsk. Mat. Zh., 32:1 (1991),  199–203  mathnet  mathscinet  zmath; Siberian Math. J., 32:1 (1991), 161–165  isi
1989
9. V. Yu. Rovenskiĭ, “Decomposition of ruled and parabolic surfaces”, Dokl. Akad. Nauk SSSR, 305:5 (1989),  1049–1051  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 366–368
1984
10. V. Yu. Rovenskiĭ, “Quasidevelopable and parabolic surfaces in a sphere”, Dokl. Akad. Nauk SSSR, 278:2 (1984),  286–288  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Вариации инварианта Годбийона–Вея для слоеных многообразий
V. Yu. Rovenskiĭ
Differential geometry and applications
April 22, 2019 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020